# SDR CALA2013092591442

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,046 hours, 17,731 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 520913
- Part serial: G0110244
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EXTENDING THE RAT, THE AIRCRAFT ESSENTIAL BUS STOPPED WORKING.  R & R CSMG IAW A319-320 AMM CH 24-24-51.  R & R POWER CONTACTOR 15XE IAW A319-320 AMM CH 24-25-55.  AC GENERATION SWITCH CHECKED GOOD
